RX HESI -...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
A nurse is assessing a 5-year-old child’s need for pain medication.  Which of the following actions will best determine  whether the child needs the pain medication? A. have the child rate the pain using the FACES pain rating scale B. ask the parents if they think the child is in pain C. observe the trial for crying, whining, or facial grimacing D. monitor vital signs for tachycardia and elevated blood pressure Answer:  A A nurse is instructing a client who experiences migraines and is starting oral sumatriptan (Imitrex).  Which of the following  should the nurse include in the teaching? A. use the medication as soon as migraine symptoms appear B. take the medication gram daily to prevent migraine attacks C. take up to 3 doses of medication for a migraine attack D. notify the primary care provider of ___in the chart Answer:  A A client receiving long-term treatment______ with prednisone___nurse should inform the client to___ Which of the following diagnostic tests to monitor for complications? A. bone density scan B. liver function studies C. regulation studies D. pulmonary___tests Answer:  A A nurse is providing teaching to a client_____prescribed medication.  The nurse should ___the client that it additional  questions regarding the medication arise after discharge the most___for the client is A. the drug manufacturers website B. the physician's desk reference C. D. Answer:   A nurse is providing a teaching to a client who is prescribed phenytoin (Dilantin).  Which of the following statements by the  client indicates a need for further teaching? A. I should expect a rash to develop when I started taking the drugs B. I may develop hair growth on my face and chest C. I should avoid alcohol and antihistamines D. I should call my doctor if I experience double vision Answer:  A A client diagnosed with heart failure is prescribed enalapril (Vasotec) the nurse should plan to monitor the client for A. hyperkalemia B. bradycardia C. visual disturbances D. hypoglycemia Answer:  A 
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
A nurse is caring for a client who has been prescribed oral amoxicillin-clavulanate (Augmentin)for pneumonia.  The client  has a medical history of diabetes mellitus and nephropathy.  Which of the following interventions by the nurse is  appropriate? A. request a change in the type of antibiotic B. request a change in the route of the administration C. administer the medication as prescribed D. obtain follow-up liver function test Answer:  A  A nurse is caring for a client with heart failure who is receiving 60 mg of furosemide (Lasix) per day.  Routine laboratory  results reveal a potassium level of 2.6  mEq/L.  Which of the following actions should the nurse take first?
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 10/16/2010 for the course NURS 2300 taught by Professor Various during the Spring '10 term at Mid-America.

Page1 / 12

RX HESI -...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online